# SDR AU001171

- Difficulty date: December 11, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864807
- Condition: Faulty
- Location: Mlg
- Part time: 1,865 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) PROXIMITY SENSOR ELECTRONIC UNIT (PSEU) FAULTY.
